View Single Post
Old 08-31-2007, 11:32 AM   #4
Travis from MN Travis from MN is offline
Senior Veteran
(male)
 
Join Date: Jan 2005
Location: St Cloud, MN
Posts: 1,231
Travis from MN HB UserTravis from MN HB UserTravis from MN HB User
Re: AVM seizures - should i have taken meds

Best way to see if you can go off is to ask your Neurologist!!!

Usually they way they look at a patient to see if they are prospective for that is the following:

When seizures started
How many have occured (since)
How long they have been on meds
What may have started the seizures
(is it safe to take the patient off)

IF and that is a HUGE *if* your Dr agrees with you, they could taper you off it.

Sidenote... with Dilantin they usually drop you in the 50's (chewables, triangle tabs) OR in my case I asked for the 30 I think it was (kapseal) so I didn't get he powdery taste (pink stripe around the capsul) when my Doc wanted to take me off it.

I had no problems going slow to avoid the body from reacting.

--Travis